# SDR C8GA20090132

- Difficulty date: March 23, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 58,931 hours, 41,138 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP, IT WAS NOTED THAT THE RT IB AILERON TAB PREVIOUS REPAIR IS DELAMINATED.  CUT OUT DAMAGED AREA DIM 5" X 9", FABRICATED REPAIR FILLER FROM 2024 T3 .012" DIM 5" X 9" AND DOUBLER FROM 2024 T3 .012" DIM. 6" X 12".  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
